# SDR SWIA201128387

- Difficulty date: October 29, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 23,423 hours, 18,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO AFT OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 4553)  RELAMPED EMERGENCY LIGHT.
